# SDR ANCF200400032

- Difficulty date: September 30, 2004
- Submitted: October 5, 2004
- Operation: Air carrier
- Aircraft: N988AN
- Make and model: Boeing 767284
- Aircraft serial: 24742
- Engine: Pwa PW4056
- System (JASC): 3431 · Localizer/VOR System
- Part: Indicator
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: AP
- How discovered: O
- Nature of condition: G
- Precautionary procedure: L

## Discrepancy

(ERRONEOUS NAV. INDICATIONS, ILS UNREADABLE, HDG UNREADABLE, THERE IS A DIFFERENT INFORMATION BETWEEN L AND R. ALL A/P DOES NOT ENGAGE AND DOES NOT MAINTAIN ALTITUDE) PERFORMED ILS TEST IAW AMM 34-31-00 PG 501-508, NOTHING ABNORMAL FOUND, ALL TASK WERE PERFORMED AND NO FAULT FOUND.  PERFORMED PITOT STATIC TEST IAW AMM 34-11-00 PG 501-506. ALL TASK WERE PERFORMED AND NO FAULT FOUND.  PERFORMED AUTOLAND TEST 40 IAW FIM 22-00-03 FIG 118 TEST SATISFACTORY.  PERFORMED MCDP CHECK IAW AMM 22-00-02 NO FAULT FOUND, SYSTEM OK FOR SERVICE.
